메뉴 건너뛰기




Volumn 181, Issue 1, 2002, Pages 73-83

Standing wave solutions of the nonlinear Schrödinger equation in ℝN

Author keywords

[No Author keywords available]

Indexed keywords


EID: 10844238413     PISSN: 03733114     EISSN: 16181891     Source Type: Journal    
DOI: 10.1007/s102310200029     Document Type: Article
Times cited : (66)

References (12)
  • 1
    • 0031313734 scopus 로고    scopus 로고
    • Semiclassical states of nonlinear Schrödinger equations
    • Ambrosetti, A., Badiale, M., Cingolani, S.: Semiclassical states of nonlinear Schrödinger equations. Arch. Rat. Mech. Anal. 140, 285-300 (1997)
    • (1997) Arch. Rat. Mech. Anal. , vol.140 , pp. 285-300
    • Ambrosetti, A.1    Badiale, M.2    Cingolani, S.3
  • 2
    • 0001341199 scopus 로고    scopus 로고
    • Local mountain passes for semilinear elliptic problems in unbounded domains
    • del Pino, M., Felmer, P.: Local mountain passes for semilinear elliptic problems in unbounded domains. Cale. Var. PDE 4, 121-137 (1996)
    • (1996) Cale. Var. PDE , vol.4 , pp. 121-137
    • Del Pino, M.1    Felmer, P.2
  • 3
    • 0031237479 scopus 로고    scopus 로고
    • Semiclassical states for nonlinear Schrödinger equations
    • del Pino, M., Felmer, P.: Semiclassical states for nonlinear Schrödinger equations. J.Funct. Anal. 149, 245-265 (1997)
    • (1997) J.Funct. Anal. , vol.149 , pp. 245-265
    • Del Pino, M.1    Felmer, P.2
  • 4
    • 0001613187 scopus 로고
    • Non-spreading wave packets for the cubic Schrödinger equation with a bounded potential
    • Floer, A., Weinstein, A.: Non-spreading wave packets for the cubic Schrödinger equation with a bounded potential. J. Funct. Anal. 69, 397-408 (1986)
    • (1986) J. Funct. Anal. , vol.69 , pp. 397-408
    • Floer, A.1    Weinstein, A.2
  • 5
    • 0000616123 scopus 로고    scopus 로고
    • Existence of multi-bump solutions for nonlinear Schrödinger equations via variational methods
    • Gui, C: Existence of multi-bump solutions for nonlinear Schrödinger equations via variational methods. Comm. Part. Diff. Eq. 21, 787-820 (1996)
    • (1996) Comm. Part. Diff. Eq. , vol.21 , pp. 787-820
    • Gui, C.1
  • 6
    • 0000264842 scopus 로고    scopus 로고
    • On a singularly perturbed equation
    • Li, Y.: On a singularly perturbed equation. Adv. Diff. Eq. 2(6), 955-980 (1997)
    • (1997) Adv. Diff. Eq. , vol.2 , Issue.6 , pp. 955-980
    • Li, Y.1
  • 9
    • 0000998584 scopus 로고
    • On positive multi-bump bound states of nonlinear Schrödinger equations under multiple well potential
    • Oh, Y.-G.: On positive multi-bump bound states of nonlinear Schrödinger equations under multiple well potential. Comm. Math. Phys. 131, 223-253 (1990)
    • (1990) Comm. Math. Phys. , vol.131 , pp. 223-253
    • Oh, Y.-G.1
  • 10
    • 34249835055 scopus 로고
    • On a class of non-linear Schrödinger equations
    • Rabinowitz, P.S.: On a class of non-linear Schrödinger equations. Z. Angew. Math. Phys. 43, 270-291 (1992)
    • (1992) Z. Angew. Math. Phys. , vol.43 , pp. 270-291
    • Rabinowitz, P.S.1
  • 11
    • 34250081368 scopus 로고
    • On concentration of positive bound states of nonlinear Schrödinger equations
    • Wang, X.: On concentration of positive bound states of nonlinear Schrödinger equations. Comm. Math. Phys. 153, 229-244 (1993)
    • (1993) Comm. Math. Phys. , vol.153 , pp. 229-244
    • Wang, X.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.